Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi everyone .. i was prescribed a 6 month course of mincocycline 2 x 50gs per day .. im about 5 months in and i think ive had just about enough of it .. i get sick very easily especially now that i am on mino.. my skin in clear now with just a few red marks and have been away for a week without taking mino and had no new breakouts .. do u think it will be ok if i stop ? what i plan to do is keep my remaining repeats and just take 1 maybe every day or 2 and ease out of it along with taking zinc .. vitamin c and proabably another multi vitamin and a probiotic as i have been on antibiotics for 5months .. what do use think of this ?

Share this post


Link to post
Share on other sites
hi everyone .. i was prescribed a 6 month course of mincocycline 2 x 50gs per day .. im about 5 months in and i think ive had just about enough of it .. i get sick very easily especially now that i am on mino.. my skin in clear now with just a few red marks and have been away for a week without taking mino and had no new breakouts .. do u think it will be ok if i stop ? what i plan to do is keep my remaining repeats and just take 1 maybe every day or 2 and ease out of it along with taking zinc .. vitamin c and proabably another multi vitamin and a probiotic as i have been on antibiotics for 5months .. what do use think of this ?

see my post http://www.acne.org/messageboard/Minocycli...th-t186173.html

:):)

Share this post


Link to post
Share on other sites

Going off mino cold turkey can cause a bloom of acne bacteria and more acne. By all means stop taking it but stick to your plan of weaning yourself off. Go slowly!

I'm convinced my adult onset acne was triggered by mino, prescribed for another skin condition (and in hindsight the GP was off his nut prescribing mino for THAT). I took it religiously and got nasty side effects so just stopped taking it. 3 days later, whammo. Moderate acne out of nowhere.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×